MathSciNet Relay Station
MathSciNet bibliographic data
MR2385623 35K57 (35B40)
Wang, Yulan; Mu, Chunlai; Xiang, Zhaoyin Blowup of solutions to a porous medium equation with nonlocal boundary condition. Appl. Math. Comput. 192 (2007), no. 2, 579–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement